Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Bounds for certain sums; a remark on a conjecture of Mahler

Author: Wolfgang M. Schmidt
Journal: Trans. Amer. Math. Soc. 101 (1961), 200-210
MSC: Primary 10.32; Secondary 10.76
MathSciNet review: 0132036
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.32, 10.76

Retrieve articles in all journals with MSC: 10.32, 10.76

Additional Information

PII: S 0002-9947(1961)0132036-2
Article copyright: © Copyright 1961 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia